# SDR VNAA0312002

- Difficulty date: December 2, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Aircraft time: 22,625 hours, 20,060 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348937
- Part serial: 93030145
- Condition: Failed
- Part time: 6,208 hours, 5,212 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT AND RIGHT HAND SHAKER FAIL AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED THE DATA ACQUISITION UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
